$\require{mediawiki-texvc}$
  • 검색어에 아래의 연산자를 사용하시면 더 정확한 검색결과를 얻을 수 있습니다.
  • 검색연산자
검색연산자 기능 검색시 예
() 우선순위가 가장 높은 연산자 예1) (나노 (기계 | machine))
공백 두 개의 검색어(식)을 모두 포함하고 있는 문서 검색 예1) (나노 기계)
예2) 나노 장영실
| 두 개의 검색어(식) 중 하나 이상 포함하고 있는 문서 검색 예1) (줄기세포 | 면역)
예2) 줄기세포 | 장영실
! NOT 이후에 있는 검색어가 포함된 문서는 제외 예1) (황금 !백금)
예2) !image
* 검색어의 *란에 0개 이상의 임의의 문자가 포함된 문서 검색 예) semi*
"" 따옴표 내의 구문과 완전히 일치하는 문서만 검색 예) "Transform and Quantization"
쳇봇 이모티콘
안녕하세요!
ScienceON 챗봇입니다.
궁금한 것은 저에게 물어봐주세요.

논문 상세정보

Abstract

In this article, we establish relations between the sectional curvature function K and the shape operator, and also relationship between the k-Ricci curvature and the shape operator for slant submanifolds in generalized complex space forms with arbitrary codimension.

참고문헌 (13)

  1. B.-Y. Chen, Geometry of Slant submanifolds, Katholieke Univ. Leuven, Belgium 
  2. B.-Y. Chen, Geometry of submanifolds, Marcel Dekker, New York, 1973 
  3. B.-Y. Chen, Mean curvature and shape operator of isometric immersions in real space form, Glasg. Math. J. 38 (1996), 87-97 
  4. B.-Y. Chen, Relations betveen Ricci curvature and shape operator for submanifolds with arbitrary codimensions, Glasg. Math. J. 41 (1999), 33-41 
  5. A. Gray, Nearly Kaehler manifolds, J. Differential Geom. 4 (1970), 283-309 
  6. J. J. Konderak, An example of an almost Hermitian fiat manifold which is not Hermitian, Riv. Mat. Univ. Parma (4), 17 (1991), 3159-318 
  7. K. Matsumoto, I. Mihai, and A. Oiaga, Shape operator for slant sub manifold in complex space forms, Bull. Yamagata Univ. Natur. Sci. 14 (2000), 169-177 
  8. Z. Olszak, On the existence of generalized complex space forms, Israel J. Math. 65 (1989), 214-218 
  9. G.-B. Rizza, Varieta parakahleruuie, Ann. Mat. Pura Appl. 98 (1974), 47-61 
  10. F. Triccrri, Flat almost Hermitian manifolds which are not Kahler manifolds, Tensor (N.S.) 13 (1977), 149-154 
  11. M. M. Tripathi, Some remarks on almost Hermitian Manifolds, Riv. Mat. Univ. Parma 3 (1994), no. 5, 229-230 
  12. L. Vanhecke, Almost Hermitian manifolds with J-invariant Riemann curvature tensor, Rend. Mat. 34 (1975/76), 487-498 
  13. F. Triccrri, L. Vanhecke, Curvature tensors on almost Hermitian manifolds, Trans. Amer. Math. Soc. 267 (1981), 365-398 

이 논문을 인용한 문헌 (0)

  1. 이 논문을 인용한 문헌 없음

원문보기

원문 PDF 다운로드

  • ScienceON :

원문 URL 링크

원문 PDF 파일 및 링크정보가 존재하지 않을 경우 KISTI DDS 시스템에서 제공하는 원문복사서비스를 사용할 수 있습니다. (원문복사서비스 안내 바로 가기)

상세조회 0건 원문조회 0건

DOI 인용 스타일